# SDR CA960604001

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-24
- Engine: Lyc O360A1D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 2128600
- Condition: Burnt
- Location: Gear Extend
- Part time: 2,824 hours
- Component: Bosch, M072218A
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR REFUSED TO EXTEND AND LOCK. EMERGENCY EXTEND SUCCESSFUL. ELECTRICAL MOTOR BURNT OUT.
